# SDR CALA2017051501441

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 60,405 hours, 24,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST, BATTERY UNDER OVERWING EXIT FAILED. REPLACED EMERGENCY LT POWER SUPPLY UNIT BATTERY AS PER AMM 33- 51-38. OK FOR SERVICE.
